MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD STD CHPV W PRECHAMBER UNITIZED

INTEGRA LIFESCIENCES MANSFIELD STD CHPV W PRECHAMBER UNITIZED
Catalog Number 823111
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported a hakim valve (id 823111) was implanted in 2011 via ventriculoperitoneal (vp) shunt with unknown setting.The patient was sent to a hospital due to brain hemorrhage.X-ray shows that "stepping motor has fell off and moved to the pumping chamber of distal part of the valve".However, considering patient's age and condition, revision surgery will not be performed.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Hakim valve (id 823111) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a possible root cause for the issue could be due to galvanic corrosion or stator dislodges due to the valve receiving a hard knock.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
STD CHPV W PRECHAMBER UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18491148
Report Number3013886523-2023-00462
Device Sequence Number7057232
Product Code JXG
UDI-Device Identifier10886704041481
UDI-Public10886704041481
Combination Product (Y/N)N
PMA/510(K) Number
K122118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age87 YR
Patient SexUnknown